zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximating common fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space. (English) Zbl 1239.47054
Summary: We obtain some fundamental properties for nonspreading mappings in a Hilbert space. Further, we study the approximation of common fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space.

47J25Iterative procedures (nonlinear operator equations)
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
49J40Variational methods including variational inequalities
Full Text: DOI
[1] Browder, F. E.: Convergence theorems for sequences of nonlinear operators in Banach spaces. Math. Z. 100, 201-225 (1967) · Zbl 0149.36301
[2] Goebel, K.; Kirk, W. A.: Topics in metric fixed point theory. (1990) · Zbl 0708.47031
[3] Goebel, K.; Reich, S.: Uniform convexity, hyperbolic geometry, and nonexpansive mappings. (1984) · Zbl 0537.46001
[4] Reich, S.; Shoikhet, D.: Nonlinear semigroups, fixed points, and geometry of domains in Banach spaces. (2005) · Zbl 1089.46002
[5] Takahashi, W.: Nonlinear functional analysis--fixed point theory and its applications. (2000) · Zbl 0997.47002
[6] Kohsaka, F.; Takahashi, W.: Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces. Arch. math. 91, 166-177 (2008) · Zbl 1149.47045
[7] Takahashi, W.; Tamura, T.: Convergence theorems for a pair of nonexpansive mappings. J. convex anal. 5, 45-56 (1998) · Zbl 0916.47042
[8] Moudafi, A.: Krasnoselski--Mann iteration for hierarchical fixed-point problems. Inverse problems 23, 1635-1640 (2007) · Zbl 1128.47060
[9] Takahashi, W.: Introduction to nonlinear and convex analysis. (2005)
[10] Takahashi, W.: Convex analysis and approximation of fixed points. (2000) · Zbl 1089.49500
[11] Tan, K. K.; Xu, H. K.: Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process. J. math. Anal. appl. 178, 301-308 (1993) · Zbl 0895.47048
[12] Kohsaka, F.; Takahashi, W.: Existence and approximation of fixed points of firmly nonexpansive-type mappings in Banach spaces. SIAM J. Optim. 19, 824-835 (2008) · Zbl 1168.47047
[13] T. Igarashi, W. Takahashi, K. Tanaka, Weak convergence theorems for nonspreading mappings and equilibrium problems, (submitted for publication)
[14] Opial, Z.: Weak convergence of the sequence of successive approximations for nonexpansive mappings. Bull. amer. Math. soc. 73, 591-597 (1967) · Zbl 0179.19902
[15] Matsushita, S.; Takahashi, W.: Weak and strong convergence theorems for relatively nonexpansive mappings in Banach spaces. Fixed point theory appl. 2004, 37-47 (2004) · Zbl 1088.47054
[16] Reich, S.: Weak convergence theorems for nonexpansive mappings in Banach spaces. J. math. Anal. appl. 67, 274-276 (1979) · Zbl 0423.47026